Jump to content

Search the Community

Showing results for tags 'shakes'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. It's been 3 1/2 years off of my 10 mg dose of Prozac. I wish I'd found this site before I fast tapered and I'd still be on a very low dose... It seems my WD symptoms from the fast taper have been much easier than some peoples'... although I did have a nervous breakdown and end up in an acute psychiatric facility for 5 days... So there's that! My self care is phenomenally good. I eat a really clean diet, I exercise (as much as I can but sometimes this can exacerbate symptoms), and I meditate a LOT. There has been slow improvement in my level of depression and anxiety. My cortisol levels have ce
  2. Hi, I am curious as to what symptoms other people have in withdrawal as well as during reinstatement of medication. There are lists of symptoms all over this website and all over the internet, but I would love more detail from you personally. How long do their last for you? Have you found anything that helps? Also are you in withdrawal or reinstatement? For me, right now, I feel burning hot and I'm sweating. No fever. This comes on suddenly, even if I am in a cool place. It can last 5 minutes or 5 hours. I keep ice packs in the freezer that I put on the back of my neck until it calms
  3. everythingbut

    everythingbut: So lonely!

    I feel uncomfortable talking about myself and this! I'm a lively, rambunctious person and I can't believe I'm here, seeking help and affirmation on an online forum. I don't know how I got to where I am but I'm more than ready to resurrect myself and I just wish that my friends and the world would go along with me. I've always struggled with addiction issues, but about a year ago I turned to sleeping pills to help with my longstanding insomnia. I didn't even think I was remotely addicted, until I tried to stop. I went through two months of deep withdrawal and then turned to trazodone, which,
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy